# SDR EISA98205

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Part number: 2588838
- Condition: Failed
- Location: Rudder
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER IND FULL LEFT DEFLECTION ALL TIME, ON GROUND.  REMOVED AND REPLACED LOWER RUDDER POSITION SENSOR PER 22-11-51.  OPS CHECK NORMAL.  (M)
